# SDR AUS20010881

- Difficulty date: August 8, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Te Flap Track
- Component: Trailing Edge F
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT OUTBOARD FLAP JAMMED.  INVESTIGATION FOUND ALL FOUR ROLLERS WORN AND FLAP TRACK SCORED WITH RAISED METAL AREAS.
